There are no reasons to believe the medication is affecting you.

A picture says a thousand words.

Before…

A picture containing indoor, person, man

Description automatically generated

Serious look, awesome hair , good skin tone …dashing !!!!!!!!!!!!! (editors freedom to exaggerate !)

After…during and after Prednisone infusions and the “no side effects from the medication” treastment, two years of Hellboy !

Today ! News just uploaded to the MS Forum’s

Enough said.

Published by Daniel Taylor

MS Warrior with an affinity for 80's New Wave music and deep philosophical ramblings...and coffee , definitely coffee

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: